# SDR CALA2009091700556

- Difficulty date: September 17, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 32,975 hours, 11,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310114
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE HAS WEAR MARK AT STATION 860 WHERE FWD TIP OF DORSAL FIN HAS BEEN RUBBING.  REPAIRED CROWN FUSELAGE SKIN UNDER DORSAL FIN REF PER EC/RA 5331-01464, AND INITIATED DIP 53-DIP CONTROL 00909.
